# SDR QXEA20070898

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 14,243 hours, 10,199 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: None
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - WHEN FLAPS SELECTED TO 20 DEGREES RECEIVED A SLAT FAIL CAUTION MESSAGE.  PER THE CHECKLIST, SELECTED THE PREVIOUS FLAP SETTING AND OPERATION WAS NORMAL.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO FAULT OR MESSAGES IN THE MDC.  CYCLED SLATS SEVERAL TIMES WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
